# SDR HNAA2018090700214

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 42,965 hours, 39,479 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ALERT SOUNDED AT LIFTOFF. CREW NOTED SPOILER FAIL EICAS MSG AND OPEN INDICATION. CREW FOLLOWED QRH. CONTINUED TO ROA LANDED SAFELY.
